# SDR SWIA200210695

- Difficulty date: February 25, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 2,132 hours, 1,701 cycles
- Engine: Ge CF343B1
- Propeller: Na
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Unlatched
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW HEARD A "POP" AND THE AVIONICS BAY DOOR WARNING LIGHT  ILLUMINATED.  RETURNED TO BOI.  FOUND AVIONICS DOOR LATCH NOT SECURED.  INSPECTED AND LATCHED AVIONICS BAY DOOR.  NO DEFECTS FOUND.
